JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON THE WEIGHTED q-GENOCCHI NUMBERS AND POLYNOMIALS WITH THEIR INTERPOLATION FUNCTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 34, Issue 1,  2012, pp.11-18
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2012.34.1.11
 Title & Authors
A NOTE ON THE WEIGHTED q-GENOCCHI NUMBERS AND POLYNOMIALS WITH THEIR INTERPOLATION FUNCTION
Arac, Serkan; Ackgoz, Mehmet; Seo, Jong-Jin;
  PDF(new window)
 Abstract
Recently, T. Kim has introduced and analysed the q-Bernoulli numbers and polynomials with weight cf.[7]. By the same motivaton, we also give some interesting properties of the q-Genocchi numbers and polynomials with weight . Also, we derive the q-extensions of zeta type functions with weight from the Mellin transformation of this generating function which interpolates the q-Genocchi polynomials with weight at negative integers.
 Keywords
Genocchi numbers and polynomials;q-Genocchi numbers and polynomials;q-Genocchi numbers and polynomials with weight;
 Language
English
 Cited by
1.
A NOTE ON THE q-ANALOGUE OF KIM'S p-ADIC log GAMMA TYPE FUNCTIONS ASSOCIATED WITH q-EXTENSION OF GENOCCHI AND EULER NUMBERS WITH WEIGHT α,;;;

대한수학회보, 2013. vol.50. 2, pp.583-588 crossref(new window)
2.
ANALYTIC CONTINUATION OF WEIGHTED q-GENOCCHI NUMBERS AND POLYNOMIALS,;;;

대한수학회논문집, 2013. vol.28. 3, pp.457-462 crossref(new window)
1.
ANALYTIC CONTINUATION OF WEIGHTED q-GENOCCHI NUMBERS AND POLYNOMIALS, Communications of the Korean Mathematical Society, 2013, 28, 3, 457  crossref(new windwow)
2.
A NOTE ON THE q-ANALOGUE OF KIM'S p-ADIC log GAMMA TYPE FUNCTIONS ASSOCIATED WITH q-EXTENSION OF GENOCCHI AND EULER NUMBERS WITH WEIGHT α, Bulletin of the Korean Mathematical Society, 2013, 50, 2, 583  crossref(new windwow)
 References
1.
Araci, S., Erdal, D., and Kang, D-J., Some new properties on the q-Genocchi numbers and polynomials associated with q-Bernstein polynomials, Honam Mathematical Journal, vol. 33, no. 2, pp. 261-270, 2011. crossref(new window)

2.
Araci, S., and Acikgoz M., Some identities concerning (h; q)-Genocchi numbers and polynomials via the p-adic q-integral on Zp and q-Bernstein polynomials, (submitted)

3.
Jang, Lee-Chae., A note on some properties of the weighted q-Genocchi numbers and polynomials, Journal of Applied Mathematics(in press).

4.
Kim, T., A new approach to q-Zeta function, Adv. Stud. Contemp. Math. 11 (2) 157-162.

5.
Kim, T., On the q-extension of Euler and Genocchi numbers, J. Math. Anal. Appl. 326 (2007) 1458-1465. crossref(new window)

6.
Kim, T., On the multiple q-Genocchi and Euler numbers, Russian J. Math. Phys. 15 (4) (2008) 481-486. arXiv:0801.0978v1 [math.NT] crossref(new window)

7.
Kim, T., On the weighted q-Bernoulli numbers and polynomials, Advanced Studies in Contemporary Mathematics 21 (2011), no.2, p. 207-215 http://arxiv.org/abs/1011.5305.

8.
Kim, T., A Note on the q-Genocchi Numbers and Polynomials, Journal of Inequalities and Applications 2007 (2007) doi:10.1155/2007/71452. Article ID 71452, 8 pages.

9.
Kim, T., q-Volkenborn integration, Russ. J. Math. phys. 9(2002) ; 288-299.

10.
Kim, T., q-Bernoulli numbers and polynomials associated with Gaussian binomial coecients, Russ. J. Math. Phys. 15(2008) ; 51-57. crossref(new window)

11.
Kim, T., An invariant p-adic q-integrals on $Z_{p}$, Applied Mathematics Letters, vol. 21, pp. 105-108,2008. crossref(new window)

12.
Kim, T. Choi, J. Kim, Y. H. and Jang, L. C., On p-Adic Analogue of q-Bernstein Polynomials and Related Integrals, Discrete Dynamics in Nature and Society, Article ID 179430, 9 pages, doi:10.1155/2010/179430.

13.
Kim, T., q-Euler numbers and polynomials associated with p-adic q-integrals, J. Nonlinear Math. Phys., 14 (2007), no. 1, 15-27. crossref(new window)

14.
Kim, T., New approach to q-Euler polynomials of higher order, Russ. J. Math. Phys., 17 (2010), no. 2, 218-225. crossref(new window)

15.
Kim, T., Some identities on the q-Euler polynomials of higher order and q-Stirling numbers by the fermionic p-adic integral on $Z_{p}$, Russ. J. Math. Phys., 16 (2009), no.4,484-491. crossref(new window)